# SDR SIMA20220501005

- Difficulty date: May 1, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 14,988 hours, 9,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Splice
- Part number: 17005663005
- Condition: Corroded
- Location: Fr12-14
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 ? CORROSION ON RH FLOOR SILL IN GALLEY AREA BETWEEN FRAMES 12 AND 14. (LEVEL 2 CORROSION)-C/A-REMOVED AND INSTALLED NEW SERVICEABLE RH GALLEY FLOOR SILL BETWEEN FRAMES 12 AND 14 IAW EMB 175 SRM 51-40-08.
